Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 23, 2014, 01:16:47 AM

Login with username, password and session length


Members
  • Total Members: 23523
  • Latest: Dman
Stats
  • Total Posts: 639831
  • Total Topics: 48572
  • Online Today: 198
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: HIV Drugs and side effects  (Read 1316 times)

0 Members and 1 Guest are viewing this topic.

Offline chris99

  • Member
  • Posts: 8
HIV Drugs and side effects
« on: March 13, 2013, 03:23:37 AM »
 ???
I was diagnosed in 1987 and I know that I was exposed in Jan 1985, I was sick as a dog for 2 day with bad flu symptoms. I had spent the weekend with a very sick guy.
Now.. I have been on and off drugs for the past 15 yrs or so. In the past 7 yrs it seems like I am having Pancreatitus every 4-6 months. I stop the med and it stops.  I was in the hospital some 6-8 months ago with pancreatitus and they never have my meds so I don't take them till I get home. Last time I got home started back after 5 day off and started hurting again. So I quit. Have not hurt since. But have got to have something, my cd4 is 232 and vl is over 31000. The clinic I go to, the Dr walked out, he was replaced by another one. I don't trust him. He put me on Isentress, Truvada, which I don't think I have a problem with but he also added Selzentry 300 mg twice a day. Everytime I take it I get so sick at my stomach I could die, then puke my guts out. It seems to be the normal dose for this but, would it not be easier on me to take 150 1 a day then 2 aday and up to the needed dose. I have been off everything for a while and to jump back in with all this seems to be a bit much. Feels like it anyway, I have had a heart attack several years ago at 47, then had to have another stent this past summer, I never smoked and drank very little on the w/e's and don't do any street drugs either, honest. Heart diease runs in my family but I thought I would get by it, well I didn't. The heart meds, interfere with the stomach med which interfere with the hiv meds, and the cholesterol med. I am in a damn what do I do?  This Dr that I did see seemed to be great and Knew what he was doing. I am going to try to get back in with him at his new office. This new Dr old me to take this till my geneo came back, I don't think you just take something till... you get immune to those posions very easy. And the Selzentry from what I have read and understand is for the last resort, I think it should be saved till nothing else works for me...  I would greatly welcome you input. Plz and thanks.
Chris

Offline chris99

  • Member
  • Posts: 8
Re: HIV Drugs and side effects
« Reply #1 on: March 13, 2013, 03:25:50 AM »
I also didn't say if it matters my Testosterone level just barely exist. I am on the 1.62 topical, and another dr has me on 1.5mg injection weekly but I get so tire of needles every week, I have been stuck so much it looks like I would be leaking everywhere.
Chris

Offline deibster

  • Member
  • Posts: 153
Re: HIV Drugs and side effects
« Reply #2 on: May 25, 2013, 08:02:10 PM »
Hi Chris,
Have you tried a different doctor or a different clinic? Is there a Medical School clinic in your area? They could also give you something to combat the nausea.

If none of this works, take the Truvada & Isentriss and forget about the Selzentry for a few days until you feel better. How's your weight? mindset? If you can afford to lose some weight, take the Selzentry with just saltines & water so you won't be throwing up nutritious food. You'd be surprised, you might just keep it down.
Hugs from Provincetown, Deibster
Poz since Dec 1992. Meds since 1995. Disability since 2005.

Prezista/Norvir, Epzicom, Cytomel, Prevacid, pravastatin, Fenofibrate, Remeron, Zoloft, Concerta, doxazosin, Allegra180, Nasocort, Centrum, Flax Oil, Fish Oil

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.